# SDR UPS04841828

- Difficulty date: January 10, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 78,668 hours, 24,999 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RIGHT WHEEL WELL AFT OTBD SIDE CANTED FRAME HAS SEVERAL AREAS OF CORROSION.  REMOVED -3 FRAME WHICH WAS CORRODED BEYOND LIMITS IAW DC8 SRM 53-2-0.  FABBED NEW CANTED FRAME CLIP, SPLICE AND DOUBLER IAW REO G09664 AND DAC DWG 5646444.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8, INSTALLED -3 FRAME, CLIP, SPLICE AND DOUBLER AND -36 PNL IAW REO G09664 AND DAC DWG 5646 444.
